Citation: desu desu desu. "A Perceived Reduction in Effects: An Experience with Mushrooms & Zoloft (exp99310)". Erowid.org. May 6, 2013. erowid.org/exp/99310
I'm a long time practitioner, almost always for technical assistance in all-night trance dancing. My goal is always augmentation, not obliteration.
I've just started taking zoloft, 25 mg/day for about one week, so this report is a bit premature; I'll try to report back again this spring.
I know myself really well, 1.8g (was aiming for 2.0) is a solid dance enhancement typically. I'd read that zoloft would greatly reduce the mushrooms, but my experience last night was that it may have suppressed the effects 'somewhat', maybe 1/4th or 1/3rd (subjectively speaking).
The overall quality of the experience was unchanged however, only the intensity was reduced, and only slightly.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.